# SDR CA010503015

- Difficulty date: March 23, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 1,204 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 31176002
- Condition: Worn
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT GENERATOR TURNS AT 12,000 RPM IS DRIVEN BY THE MAIN TRANSMISSION OF HELICOPTER & FAN CAME LOOSE ON SHAFT, RETENTION NUT MS21042-4 HAD SELF LOCKING FRICTION STILL WITHIN LIMITS. FAN IS A FIT ON SHAFT BY NUT TORQUE ONLY, NUT MUST NOT HAVE BEEN ON TIGHT ENOUGH, EVEN THOUGH NUT FRICTION WAS WITHIN LIMITS. FAN BEGAN TO VIBRATE AND A HIGH FREQUENCY VIBRATION WAS FELT. FAN COST IS US$4,900.00 FOR A SIMPLE FAN BLADE WITH REQUIRED AN EXCHANGE GENERATOR COST US$13,000.
